Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Torsades de pointes in a patient of dilated cardiomyopathy occurring early on oral amiodarone therapy

Mohit D. Gupta, Girish MP, Partha Prateem Choudhury, Sanjay Tyagi.

Abstract
Amiodarone induced proarrhythmic effects are rare. We report a case of amiodarone induced torsades de pointes in a young boy aged 16 years occurring early after initiation of oral amiodarone. This case underscores the need of careful electrocardiographic monitoring early during amiodarone therapy to avoid a potentially fatal arrhythmia.

Key words: Amiodarone, Torsades de pointes, QTc interval



Share this Article


Advertisement
Journal of Environmental and Occupational Science

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.
Scopemed Buttons